Best Motrin. Reviews June, 2020

Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Back Pain Relief, 225 ct.

Search only Motrin brand name

Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Back Pain Relief, 225 ct.

Current price: 12.96 USD

Saving: $11.84 (48%)


Order at Amazon


Height: 4 Inches

Length: 6 Inches

Width: 5 Inches

  • Take one today and get long-lasting pain relief with Motrin IB tablets
  • Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
  • 225-count bottle of Motrin IB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.

More Info

Motrin IB Liquid Gels, Ibuprofen 200mg, Fever, Muscle Aches, Headache & Back Pain Relief, 80 ct.

Search only Motrin brand name

Motrin IB Liquid Gels, Ibuprofen 200mg, Fever, Muscle Aches, Headache & Back Pain Relief, 80 ct.

Current price: 10.47 USD

Saving: $3.56 (25%)


Order at Amazon


Height: 2 Inches

Length: 2 Inches

Width: 3.625 Inches

Weight: 0.2 Pounds

  • Take one today and get long-lasting pain relief with Motrin IB tablets
  • Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
  • 225-count bottle of Motrin IB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 80-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family

More Info

Children's Motrin Oral Suspension Medicine for Kids, 100mg Ibuprofen, Berry Flavored, 4 fl. oz

Search only Johnson's Baby brand name

Children's Motrin Oral Suspension Medicine for Kids, 100mg Ibuprofen, Berry Flavored, 4 fl. oz

Current price: 5.32 USD

Saving: $1.63 (23%)


Order at Amazon


Height: 5 Inches

Length: 1.99 Inches

Width: 1.93 Inches

Weight: 0.39 Pounds

  • Take one today and get long-lasting pain relief with Motrin IB tablets
  • Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
  • 225-count bottle of Motrin IB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 80-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu

More Info

Motrin IB Liquid Gels, Ibuprofen 200mg, Fever, Muscle Aches, Headache & Back Pain Relief, 120 ct.

Search only Motrin brand name

Motrin IB Liquid Gels, Ibuprofen 200mg, Fever, Muscle Aches, Headache & Back Pain Relief, 120 ct.

Current price: 13.99 USD

Saving: $3.40 (20%)


Order at Amazon


Height: 2.375 Inches

Length: 2.375 Inches

Width: 4.125 Inches

Weight: 0.29 Pounds

  • Take one today and get long-lasting pain relief with Motrin IB tablets
  • Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
  • 225-count bottle of Motrin IB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 80-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 120-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family

More Info

Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Pain Relief, 50 pks of 2 ct.

Search only Motrin brand name

Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Pain Relief, 50 pks of 2 ct.

Current price: 14.64 USD

Saving: $1.85 (11%)


Order at Amazon


Height: 0.03 Inches

Length: 0.27 Inches

Width: 0.36 Inches

Weight: 0.2 Pounds

  • Take one today and get long-lasting pain relief with Motrin IB tablets
  • Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
  • 225-count bottle of Motrin IB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 80-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 120-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • Take one today and get long-lasting pain relief with Motrin IB tablets
  • Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
  • 50-count bottle (pack of 2) of Motrin IB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.

More Info

Motrin IB Liquid Gels, Ibuprofen 200mg, Fever, Muscle Aches, Headache & Back Pain Relief, 20 ct.

Search only Motrin brand name

Motrin IB Liquid Gels, Ibuprofen 200mg, Fever, Muscle Aches, Headache & Back Pain Relief, 20 ct.

Current price: 3.99 USD


Order at Amazon


Height: 1.625 Inches

Length: 1.625 Inches

Width: 2.875 Inches

Weight: 0.45 Pounds

  • Take one today and get long-lasting pain relief with Motrin IB tablets
  • Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
  • 225-count bottle of Motrin IB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 80-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 120-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • Take one today and get long-lasting pain relief with Motrin IB tablets
  • Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
  • 50-count bottle (pack of 2) of Motrin IB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 20-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family

More Info

Motrin IB 300 caps, 200 mg

Search only Motrin brand name

Motrin IB 300 caps, 200 mg

Current price: 23.99 USD

Saving: $3.99 (14%)


Order at Amazon


Height: 2 Inches

Length: 3 Inches

Width: 2 Inches

  • Take one today and get long-lasting pain relief with Motrin IB tablets
  • Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
  • 225-count bottle of Motrin IB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 80-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 120-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • Take one today and get long-lasting pain relief with Motrin IB tablets
  • Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
  • 50-count bottle (pack of 2) of Motrin IB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 20-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • Motrin IB 300 caps, 200 mg

More Info

Infants' Motrin Concentrated Liquid Medicine Drops with Ibuprofen, Berry, 1 fl. oz

Search only Motrin brand name

Infants' Motrin Concentrated Liquid Medicine Drops with Ibuprofen, Berry, 1 fl. oz

Current price: 8.79 USD


Order at Amazon


Height: 4.75 Inches

Length: 6.86 Inches

Width: 2.5 Inches

Weight: 0.877 Pounds

  • Take one today and get long-lasting pain relief with Motrin IB tablets
  • Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
  • 225-count bottle of Motrin IB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 80-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 120-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • Take one today and get long-lasting pain relief with Motrin IB tablets
  • Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
  • 50-count bottle (pack of 2) of Motrin IB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 20-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • Motrin IB 300 caps, 200 mg
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free
  • For each 1.25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer
  • These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 1-fluid ounce of Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants

More Info

Motrin IB Pain Reliever Fever Reducer (NSAID) Ibuprofen Tablets, 100 Count

Search only Motrin brand name

Motrin IB Pain Reliever Fever Reducer (NSAID) Ibuprofen Tablets, 100 Count

Current price: 7.89 USD

Saving: $6.80 (46%)


Order at Amazon


Height: 4 Inches

Length: 6 Inches

Width: 4 Inches

  • Take one today and get long-lasting pain relief with Motrin IB tablets
  • Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
  • 225-count bottle of Motrin IB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 80-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 120-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • Take one today and get long-lasting pain relief with Motrin IB tablets
  • Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
  • 50-count bottle (pack of 2) of Motrin IB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 20-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • Motrin IB 300 caps, 200 mg
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free
  • For each 1.25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer
  • These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 1-fluid ounce of Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants
  • 100 caplets

More Info

Children's Motrin Dye-Free Berry Flavor Suspension, 8 Ounces

Search only Motrin brand name

Children's Motrin Dye-Free Berry Flavor Suspension, 8 Ounces

Current price: 17.95 USD

Saving: $2.81 (14%)


Order at Amazon


  • Take one today and get long-lasting pain relief with Motrin IB tablets
  • Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
  • 225-count bottle of Motrin IB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 80-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 120-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • Take one today and get long-lasting pain relief with Motrin IB tablets
  • Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
  • 50-count bottle (pack of 2) of Motrin IB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • 20-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • Motrin IB 300 caps, 200 mg
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free
  • For each 1.25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer
  • These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 1-fluid ounce of Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants
  • 100 caplets

More Info

1    2    3    4    5    6    7    8    9    10